# SDR ASAA2016051716777

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 259 hours, 88 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710ATS
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EXIT SIGN COVER MISSING NEAR AFT LT LAV.  ACFT GROUNDED.  REPLACED LIGHT COVER.
